# SDR CALA2014102392556

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 53,846 hours, 21,614 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION ONCE AIRBORNE, EMER DECLARED, RETURNED.  SECURED & APPLIED TAPE TO FILLET FAIRING ON LT SIDE OF FUSELAGE.  COMPLETED INSPECTION OF FUSELAGE, NO DEFECTS FOUND.
